中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: THE DISTRIBUTION OF LAMINAR LENGTHS IN TYPE-V INTERMITTENCY
作者: FAN, JP ;  JI, F ;  GUAN, S ;  WANG, BH ;  HE, DR
刊名: PHYSICS LETTERS A
出版日期: 1993
卷号: 182, 期号:40942, 页码:232-237
学科分类: Physics
通讯作者: FAN, JP , NORTHWESTERN UNIV,DEPT PHYS,XIAN 710069,PEOPLES R CHINA.
部门归属: UNIV SCI & TECHNOL CHINA,DEPT MODERN PHYS,HEFEI 230026,PEOPLES R CHINA; CCAST WORLD LAB,BEIJING 100080,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: This paper reports the first study on the distribution of laminar lengths in type V intermittency. Both analytic and numerical calculations based on several simple mathematical models are carried out. For a white reinjection the obtained distribution decays exponentially at both ends where the laminar length goes to infinite or zero. The distribution has also been studied if the reinjection only occurs in a small region of the channel. Our experimental results acquired in an electronic relaxation oscillator are in good agreement with the conclusions.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11985
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
The distribution of laminar lengths in type V intermittency.pdf(700KB)----开放获取View Download

Recommended Citation:
FAN, JP,JI, F,GUAN, S,et al. THE DISTRIBUTION OF LAMINAR LENGTHS IN TYPE-V INTERMITTENCY[J]. PHYSICS LETTERS A,1993,182(40942):232-237.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [FAN, JP]'s Articles
 [JI, F]'s Articles
 [GUAN, S]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [FAN, JP]‘s Articles
 [JI, F]‘s Articles
 [GUAN, S]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: The distribution of laminar lengths in type V intermittency.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace